Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 55, NWS Milwaukee, WI

June 14, 2011

NWS Milwaukee, WI issued this small craft advisory at Jun 14, 2011, 2:37 PM CDT. It took effect at Jun 15, 2011, 4:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2011, 2:37 PM CDT (19:37 UTC)
In effect from
Jun 15, 2011, 4:00 AM CDT
Expired
Jun 15, 2011, 7:00 PM CDT
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WHUS73 KMKX 141937
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
237 PM CDT TUE JUN 14 2011

...SOUTHEAST WINDS TO INCREASE AHEAD OF APPROACHING LOW PRESSURE...

.AS LOW PRESSURE DRAWS CLOSER FROM THE PLAINS LATER TONIGHT INTO
WEDNESDAY...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS. WINDS
ARE EXPECTED TO SLACKEN OFF A BIT LATER WEDNESDAY AFTERNOON...WITH
WAVES GRADUALLY SUBSIDING THEREAFTER.

LMZ643>646-150345-
/O.NEW.KMKX.SC.Y.0055.110615T0900Z-110616T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
237 PM CDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY. 

* WINDS: SOUTHEAST WINDS 15 TO 25 KNOTS LATER TONIGHT THROUGH MID
  AFTERNOON WEDNESDAY.

* WAVES: BUILDING TO 3 TO 5 FEET WEDNESDAY MORNING SUBSIDING TO 2
  TO 4 FEET WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
445 
WHUS73 KMKX 150214
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 PM CDT TUE JUN 14 2011

...SOUTHEAST WINDS TO INCREASE AHEAD OF APPROACHING LOW
PRESSURE...

.AS LOW PRESSURE DRAWS CLOSER FROM NORTHERN MISSOURI LATER
TONIGHT INTO WEDNESDAY...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25
KNOTS. WINDS ARE EXPECTED TO SLACKEN OFF A BIT LATER WEDNESDAY
AFTERNOON...WITH WAVES GRADUALLY SUBSIDING THEREAFTER.

LMZ643>646-151015-
/O.CON.KMKX.SC.Y.0055.110615T0900Z-110616T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
914 PM CDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY. 

* WINDS: SOUTHEAST WINDS 15 TO 25 KNOTS LATER TONIGHT THROUGH 
  MID AFTERNOON WEDNESDAY. 

* WAVES: BUILDING TO 3 TO 5 FEET WEDNESDAY MORNING SUBSIDING TO 
  2 TO 4 FEET WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
536 
WHUS73 KMKX 150916
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
416 AM CDT WED JUN 15 2011

...PERSISTENT ONSHORE WINDS BRINGING HIGH WAVES TODAY...

.LOW PRESSURE WILL MOVE TOWARD SOUTHERN WISCONSIN TODAY.
PERSISTENT SOUTHEAST WINDS WILL SLOWLY EASE DURING THE AFTERNOON.
THESE WINDS WILL CONTINUE TO GENERATE HIGH WAVES THROUGH THE
DAY...SUBSIDING BY THIS EVENING.

LMZ643>646-151730-
/O.CON.KMKX.SC.Y.0055.000000T0000Z-110616T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
416 AM CDT WED JUN 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST WINDS 15 TO 20 KNOTS...EASING TO 10 TO 15 KNOTS
  LATE IN THE AFTERNOON. 

* WAVES: 3 TO 5 FEET TODAY...SUBSIDING TO 2 TO 4 FEET BY THIS
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
424 
WHUS73 KMKX 151500
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1000 AM CDT WED JUN 15 2011

...PERSISTENT ONSHORE WINDS BRINGING HIGH WAVES TODAY...

.LOW PRESSURE WILL MOVE TOWARD SOUTHERN WISCONSIN TODAY.
PERSISTENT SOUTHEAST WINDS WILL SLOWLY EASE DURING THE AFTERNOON.
HOWEVER...THESE WINDS WILL CONTINUE TO GENERATE HIGH WAVES THROUGH
THE DAY...SUBSIDING BY THIS EVENING.

LMZ643>646-152300-
/O.CON.KMKX.SC.Y.0055.000000T0000Z-110616T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1000 AM CDT WED JUN 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS
  EARLY...EASING TO 10 TO 15 KNOTS LATE IN THE AFTERNOON.

* WAVES: 3 TO 5 FEET TODAY...SUBSIDING TO 2 TO 4 FEET BY THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
822 
WHUS73 KMKX 152039
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 PM CDT WED JUN 15 2011

...HIGHER WAVES INTO EARLY EVENING...

.PERSISTENT ONSHORE WINDS WILL ALLOW HIGHER WAVES TO LINGER INTO
THE EVENING. WINDS WILL EASE THIS EVENING AND BECOME OFFSHORE
OVERNIGHT...ALLOWING WAVES TO SUBSIDE.

LMZ643>646-160000-
/O.CON.KMKX.SC.Y.0055.000000T0000Z-110616T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
339 PM CDT WED JUN 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST WINDS 10 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 14, 3:30 AM CDT, 11 hours 7 minutes earlier.

Area forecast discussion, Jun 14, 3:30 AM CDT, 11 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT TUE JUN 14 2011

.VERY SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.

AREA OF ELEVATED CONVECTION OVER CENTRAL IOWA TO FAR WEST CENTRAL
ILLINOIS IS EXPECTED TO REMAIN SOUTHWEST OF THE AREA TODAY WITH NOSE
OF 850MB TO 700MB LOW LEVEL JET. LEFT LOWER END POPS IN THE
SOUTHWEST COUNTIES...IN CASE ANY OF THE PRECIPITATION IN EAST
CENTRAL IOWA TRIES TO SHIFT EASTWARD. FEEL THAT THIS WILL BE
TOUGH...AS AREA FORECAST SOUNDINGS CONTINUE TO SHOW A FAIR AMOUNT OF
DRY AIR REMAINING ACROSS THE AREA.

MAIN ISSUE TODAY WILL BE EXTENT OF CLOUDS AND EFFECT ON
TEMPERATURES. CIRRUS BLOWOFF FROM CONVECTION TO THE SOUTHWEST SHOULD
AFFECT SOUTHWEST PORTIONS OF THE AREA FOR A TIME THIS MORNING.
HOWEVER...LEFT PARTLY SUNNY SKIES IN FORECAST FOR MOST OF THE AREA
TODAY...AS AFOREMENTIONED DRY AIR IN PLACE LIMITS EASTWARD PUSH OF
CLOUDS TO THE WEST. HIGHS TODAY SHOULD CLIMB INTO THE LOWER TO MID
70S INLAND...WITH 15C TO 17C 925MB TEMPERATURES...AND 60S LAKESIDE.

LOW LEVEL JET BEGINS TO INCREASE IN MAGNITUDE AGAIN TONIGHT...AND
POINTS INTO THE SOUTHWEST PORTIONS OF THE AREA LATER TONIGHT. GFS
FORECAST SOUNDINGS SHOWING 500 TO 1000 J/KG OF ELEVATED CAPE...WITH
THE NAM SHOWING LITTLE TO NONE WITH MOIST ADIABATIC PROFILES. GIVEN
DECENT UPWARD VERTICAL MOTION EXPECTED WITH THE LOW LEVEL JET NOSE
AND APPROACHING NEGATIVELY TILTED MID LEVEL SHORTWAVE TROUGH...SOME
ELEVATED CAPE SHOULD BE PRESENT. CONTINUED TREND OF INCREASING POPS
TONIGHT...INCREASING TO LIKELY IN THE SOUTHWEST COUNTIES. LEFT
SLIGHT CHANCES FOR THUNDER IN THE FORECAST AS WELL. LOWS IN THE
LOWER TO MID 50S SEEM REASONABLE.

.SHORT TERM...

WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM

A 500MB LOW PRESSURE TROUGH WILL SWING INTO THE UPPER GREAT LAKES
REGION TUE NIGHT AND WED...THEN STALL OVER MN/WI WED NIGHT...AND
MOVE INTO LOWER MI ON THU. SURFACE LOW PRESSURE WILL MOVE ACROSS
IOWA AND NORTHERN IL/SOUTHERN WI ON WED...AND ACROSS LOWER MICHIGAN
ON THU. THIS SYSTEM WILL BRING A ROUND OF SHOWERS TO MUCH OF
WISCONSIN. CONFIDENCE IS INCREASING WITH MODEL AGREEMENT...SO
CONSENSUS MODELS SHOW LIKELY POPS FOR MUCH OF THE FORECAST AREA
/CWA/ WED...AND THE NORTHEAST CWA WED EVE. GFS MODEL SNDGS SHOW
ELEVATED INSTABILITY ABOVE 800MB...INCLUDING ELEVATED CAPE VALUES OF
500 TO 750 J/KG WED MORNING. SREF SHOWS MODERATE ELEVATED CAPE AS
WELL. NAM MODEL SNDGS ARE SATURATED AND THEREFORE CANNOT BE TRUSTED.
WENT WITH LIKELY SHOWERS AND SLIGHT CHANCE OF THUNDER WORDING IN
FCST. CHANCES FOR PRECIP TAPER OFF ON THU.

TEMPS WILL BE QUITE COOL ON WED...WITH CLOUDY SKIES AND PRECIP.
HIGHS IN THE 60S.

.LONG TERM...

THURSDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE LOW.

UPPER RIDGE AND SURFACE HIGH PRESSURE WILL SETTLE BACK INTO THE
UPPER MIDWEST THU NIGHT AND LINGER THROUGH SATURDAY OR SUNDAY. MAJOR
DIFFERENCES DEVELOP BETWEEN THE MODELS FOR THE WEEKEND. THE 12Z
ECMWF KEEPS SOUTHERN WI DRY THROUGH MONDAY UNTIL A 500MB CLOSED LOW
PUSHES THE UPPER RIDGE OUT OF WI. THE GFS AND CANADIAN HAVE A SERIES
OF SHORTWAVES BREAK DOWN THE UPPER RIDGE ON SATURDAY AND
SUNDAY...ALL BEFORE THE CLOSED UPPER LOW PUSHES INTO THE UPPER
MIDWEST ON MONDAY. NOW THE LATEST 00Z ECMWF IS IN BETTER AGREEMENT
WITH THE GFS/CANADIAN...BRINGING THE SHORTWAVES AND PRECIP ACROSS
SOUTHERN WI OVER THE WEEKEND.

DRY AIR DROPS DOWN ACROSS WI THU NIGHT. THEN A SHORTWAVE CROSSING
SOUTHERN WI WILL BRING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS
TO SOUTHERN WI ON SAT. ADDITIONAL SHORTWAVES RUN ACROSS THE REGION
THROUGH THE REST OF THE WEEKEND. THIS LEADS TO CHANCES OF PRECIP
THROUGH THE ENTIRE EXTENDED FORECAST PERIOD.

TEMPS WILL REBOUND INTO THE LOW TO MID 70S ON THU AND FRI
INLAND...AND INTO THE UPPER 70S INLAND SAT...AND THE LOW 80S SUN.

MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM.

BOTH THE 00Z GFS AND 12Z ECMWF REMARKABLY AGREE ON THE APPROX
STRENGTH AND TIMING OF THE 500MB CLOSED LOW AND OCCLUDED SFC
LOW...WITH THEM CENTERED OVER ND OR SOUTHERN MANITOBA AT 12Z TUE.
THEY DRAG A SFC FRONT ACROSS SOUTHERN WI BETWEEN 06Z AND 18Z TUE.
THEN BOTH MODELS HINT AT RETURN FLOW AROUND AN EASTERN HIGH BRINGING
INCREASING MOISTURE INTO THE UPPER MIDWEST AND FOR THE REGION TO GET
INTO A WET PATTERN DURING THE MIDDLE OF NEXT WEEK.

TEMPS EXPECTED TO BE IN THE LOW 80S FOR THE FIRST HALF OF THE WEEK.

&&

.AVIATION...AREA OF CIRRUS BLOWOFF ASSOCIATED WITH THUNDERSTORMS
WELL SOUTHWEST OF THE AREA SHOULD AFFECT TAF SITES FOR A TIME THIS
MORNING. STILL...SHOULD SEE SOME BREAKS AT TIMES IN THESE MID TO
HIGH CLOUDS LATER THIS MORNING AND THIS AFTERNOON. EAST SOUTHEAST
WINDS IN THE 10 TO 12 KNOT RANGE ARE EXPECTED TODAY...WITH GUSTS
APPROACHING 20 KNOTS DURING THE AFTERNOON.

CLOUDS WILL INCREASE TONIGHT WITH APPROACH OF LOW LEVEL JET AND
UPPER LEVEL DISTURBANCE. MVFR CEILINGS ARE EXPECTED AFTER MIDNIGHT
TONIGHT AT KMSN...WITH VFR CEILINGS REMAINING AT THE EASTERN SITES.

LOW LEVEL WIND SHEAR CRITERIA MAY BE REACHED AFTER MIDNIGHT TONIGHT
INTO WEDNESDAY MORNING...BUT LEFT OUT OF TAFS FOR NOW DUE TO
UNCERTAINTY.

&&

.MARINE...ONSHORE WINDS THROUGH WEDNESDAY MAY GENERATE WAVES IN THE
3 TO 4 FOOT RANGE ON WEDNESDAY...NEAR SMALL CRAFT ADVISORY LEVELS.
FOR NOW...THINK WINDS WILL NOT BE STRONG ENOUGH FOR A LONG ENOUGH
TIME TO WAVES TO FREQUENTLY EXCEED 4 FEET. SO...WILL HOLD OFF ON A
SMALL CRAFT ADVISORY FOR NOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...13/MRC
VERY SHORT TERM/AVIATION/MARINE...08/WOOD
Hazardous weather outlook, Jun 14, 4:40 AM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
440 AM CDT TUE JUN 14 2011

WIZ046-047-051-052-056>060-062>072-150945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
440 AM CDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY SOUTHWEST OF
MADISON...AND TONIGHT ACROSS MOST OF THE AREA...AS LOW PRESSURE
AND AN UPPER LEVEL DISTURBANCE MOVE TOWARD THE AREA. NO SEVERE
WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE ARE SLIGHT CHANCES OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY
EVENING...AS THE LOW AND UPPER LEVEL DISTURBANCE MOVE THROUGH THE
REGION. THERE ARE ALSO SLIGHT CHANCES OF THUNDERSTORMS ON
THURSDAY. NO SEVERE WEATHER IS EXPECTED.

THUNDERSTORM CHANCES RETURN FOR FRIDAY NIGHT THROUGH MONDAY...AS A
WARM FRONT MOVES SLOWLY NORTHWARD THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THIS WEEK.

LMZ643>646-150945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
440 AM CDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MAINLY LATER
TONIGHT...AS LOW PRESSURE AND AN UPPER LEVEL DISTURBANCE MOVE
TOWARD THE AREA. NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ONSHORE WINDS MAY BRING HIGH WAVES ON WEDNESDAY ACROSS THE
NEARSHORE WATERS.

THERE ARE SLIGHT CHANCES OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY
EVENING...AS THE LOW AND UPPER LEVEL DISTURBANCE MOVE THROUGH THE
REGION. THERE ARE ALSO SLIGHT CHANCES OF THUNDERSTORMS ON
THURSDAY. NO SEVERE WEATHER IS EXPECTED.

THUNDERSTORM CHANCES RETURN FOR FRIDAY NIGHT THROUGH MONDAY...AS A
WARM FRONT MOVES SLOWLY NORTHWARD THROUGH THE REGION.

WOOD
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.